Automorphism group of representation ring of the weak Hopf algebra $\widetilde {H_8}$
Czechoslovak Mathematical Journal, Tome 68 (2018) no. 4, pp. 1131-1148
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $H_8$ be the unique noncommutative and noncocommutative eight dimensional semi-simple Hopf algebra. We first construct a weak Hopf algebra $\widetilde {H_8}$ based on $H_8$, then we investigate the structure of the representation ring of $\widetilde {H_8}$. Finally, we prove that the automorphism group of $r(\widetilde {H_8})$ is just isomorphic to $D_6$, where $D_6$ is the dihedral group with order 12.
Let $H_8$ be the unique noncommutative and noncocommutative eight dimensional semi-simple Hopf algebra. We first construct a weak Hopf algebra $\widetilde {H_8}$ based on $H_8$, then we investigate the structure of the representation ring of $\widetilde {H_8}$. Finally, we prove that the automorphism group of $r(\widetilde {H_8})$ is just isomorphic to $D_6$, where $D_6$ is the dihedral group with order 12.
DOI :
10.21136/CMJ.2018.0131-17
Classification :
16W20, 19A22
Keywords: automorphism group; representation ring; weak Hopf algebra
Keywords: automorphism group; representation ring; weak Hopf algebra
@article{10_21136_CMJ_2018_0131_17,
author = {Su, Dong and Yang, Shilin},
title = {Automorphism group of representation ring of the weak {Hopf} algebra $\widetilde {H_8}$},
journal = {Czechoslovak Mathematical Journal},
pages = {1131--1148},
year = {2018},
volume = {68},
number = {4},
doi = {10.21136/CMJ.2018.0131-17},
mrnumber = {3881903},
zbl = {07031704},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0131-17/}
}
TY - JOUR
AU - Su, Dong
AU - Yang, Shilin
TI - Automorphism group of representation ring of the weak Hopf algebra $\widetilde {H_8}$
JO - Czechoslovak Mathematical Journal
PY - 2018
SP - 1131
EP - 1148
VL - 68
IS - 4
UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0131-17/
DO - 10.21136/CMJ.2018.0131-17
LA - en
ID - 10_21136_CMJ_2018_0131_17
ER -
%0 Journal Article
%A Su, Dong
%A Yang, Shilin
%T Automorphism group of representation ring of the weak Hopf algebra $\widetilde {H_8}$
%J Czechoslovak Mathematical Journal
%D 2018
%P 1131-1148
%V 68
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0131-17/
%R 10.21136/CMJ.2018.0131-17
%G en
%F 10_21136_CMJ_2018_0131_17
Su, Dong; Yang, Shilin. Automorphism group of representation ring of the weak Hopf algebra $\widetilde {H_8}$. Czechoslovak Mathematical Journal, Tome 68 (2018) no. 4, pp. 1131-1148. doi: 10.21136/CMJ.2018.0131-17
Cité par Sources :